# SDR C2XA11IA041

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 21,258 hours, 11,407 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 14,900 hours, 7,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312848
- Condition: Leaking
- Location: Nr 1
- Part time: 14,900 hours, 7,968 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT 2463 THE CREW REPORTED A STRONG BURNING OIL SMELL FROM THE NUMBER ONE ENGINE BLEED AT HIGH POWER SETTINGS.  THE AIRCRAFT LANDED AT DFW WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND IT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY AND LEAK CHECK WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
